MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ION NITRIDED BLADE; INSTRUMENT, CAST REMOVAL, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO ION NITRIDED BLADE; INSTRUMENT, CAST REMOVAL, AC-POWERED
Catalog Number 0940023000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a removal of a cast, the cast cutter blade broke.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was slight delay to the cast removal and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
ION NITRIDED BLADE
Common Device Name
INSTRUMENT, CAST REMOVAL, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7681296
Report Number0001811755-2018-01153
Device Sequence Number1316228
Product Code LGH
UDI-Device Identifier04546540132253
UDI-Public04546540132253
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0940023000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1